# SDR DJFA2006319

- Difficulty date: September 14, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N466CW
- Make and model: Beech 400A
- Aircraft serial: RK366
- Aircraft time: 2,524 hours, 2,254 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE RIGHT INBOARD HORIZONTAL STABILIZER NOSE RIB STRUCTURE (PART NUMBER 45A21085-004) WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  THE HORIZONTAL STABILIZER WAS REMOVED TO ACCESS THE RIB.  THE FORWARD RIB ASSEMBLY ON THE RIGHT HORIZONTAL STABILIZER WAS REPLACED IN ACCORDANCE WITH THE HAWKER 400XP STRUCTURAL REPAIR MANUAL, AND THE HORIZONTAL STABILIZER WAS REINSTALLED.  OPERATIONAL CHECKS OF THE HORIZONTAL STABILIZER WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
